# SDR NOCA02209

- Difficulty date: April 16, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N50915
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH EMERGENCY LIGHTS INOP BETWEEN ROWS 10 - 15.  REMOVED AND REPLACED FOUR EMERGENCY LIGHT ASSY'S FOR THE FLOOR PATH EMERGENCY LIGHTS SYSTEM BETWEEN ROWS 10 - 15 IAW THE WDM 33-51-14 SYSTEM, OPS CHECKS NORMAL.
